# SDR AALA202506237731

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,111 hours, 29,237 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD FLIGHT ATTENDANT PANEL CAUTION CIDS RED LIGHTS. MAINTENANCE FOUND CIDS FAULT MESSAGE FOR THE R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AND SERVICED IT PER AMM 52-22-00.
